# SDR UIEA2014062700301

- Difficulty date: June 27, 2014
- Submitted: July 2, 2014
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 72,766 hours, 21,727 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 8100022701
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR EMER ESCAPE PATHWAY LIGHTING COVER CRACKED AT 2J, 4J & 5J MID CABIN CROSS AISLE 17J, 22J, 31J, 33J, 40J LAV F2, 7A, 8A, 29A, 30A, 33A, 35A & LT AFT LAVATORY A3 & ALONG LT AFT OTBD CLOSET.  R & R CRACKED LIGHTING COVERS OF FLOOR EMER ESCAPE PATHWAY LIGHTING IAW AMM 33-51-10-10-022-074.
